Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Feet numbness
    avatar
    An_256712 posted:
    I was diagnosed with MS back in August of 2013. I had issue with my right eye. Blurry vision and pain. I had MRI done to detect the lesions. Up to about a week ago I did not have any issues. A week ago I started to develop a numbness in the bottom of my both feet. It feels like I walk on pins and niddels. Is this new development a new MS flare up? Will it go away? What is a good treatment for it? I started my Copaxon treatment in January. However I missed my medication for about 10 days. Would this feet issue be as a result of lack of medicine?
    Reply
     
    avatar
    hackwriter responded:
    You should contact your neurologist about this new symptom. It could be the start of a flare, but the doc will determine that. Most of us go on a course of steroids to shorten the duration of a flare.

    Missing ten shots within two months is a lot if you've only been taking the drug for eight weeks. Are you finding it difficult to take those daily shots? If so, there is a three-day-per-week version of Copaxone that will be available to you. Ask your doctor about it. There are also oral drugs available if injecting is something you are having trouble with.

    It's unlikely that missing those shots had anything to do with this new symptom. You simply haven't been on Copaxone long enough.

    Hope you call your doc soon. Do let us know how it goes.

    Kim
     
    avatar
    An_256712 replied to hackwriter's response:
    Thanks for responding. I am now on three times a week Copaxon. I did call my doctor. He is ordering an MRI of my lower back, since I have never done it before. I did have an MRI of my brain, which detected lesions and upper spine which was negative. He also ordering blood work to ensure it is not B-12 deficiency or not diabetes, since both can cause similar symptoms. He also mentioned that generally, symptoms show themselves in one side and not both sides of the body. Although it depends on where the lesions are located. I guess I will soon find out after the test results come out. Meanwhile I will bear the discomfort, or I can ask for steroids.
     
    avatar
    janet57w replied to An_256712's response:
    don't take alot of steroids either! i have cataracts from knee injections that i was getting for knee osteoarthritis and now have cataracts and bad knees


    Featuring Experts

    Stephanie knows multiple sclerosis as a patient and as a nurse. Stephanie was diagnosed with multiple sclerosis in 2013. Shortly after being diagnosed...More

    Helpful Tips

    Tips for Getting Through Cold & Flu SeasonExpert
    The weather is finally cooling down which brings most of us great relief, however flu season is right around the corner! I just wanted to ... More
    Was this Helpful?
    2 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.